MAUDE Adverse Event Report: LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER

LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER
Lot Number 2104301
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Readings (2460)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 06/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While on the phone with dario's representative, it was determined that the cartridge of strips that the user was testing with were newly opened, however the user stated that he has stopped using the dario meter.A replacement of dario's control solution was sent to the user to make sure that the dario strips are reading correctly.After the new dario control solution were received, dario's representative followed up with the user.While on the follow up phone call with dario's representative, it was determined that the user was using a cartridge of strips that had expired in november 2023, and therefore the control solution test could not be completed.Dario's user guide states in the section factors that may lead to inaccurate results: "the test strip is expired." and in the test strip precautions section: "check the "use by" date on the test strip cartridge.Do not use the test strips after that date" due to the above, dario's representative sent the user a new cartridge of strips to perform the control solution test and bg with.As of this date, the replacement was not yet received and the user's case is still in progress.The high bg readings may have been due to misuse of the strips.If new information is received at a later date, a follow up report will be submitted.There is not enough information available regarding the dario meter and strips to investigate.No resolution is available.
 
Event or Problem Description
On august 7th, the user contacted dario to report low blood glucose (bg) readings.The user reported that a couple of months ago, he began receiving low bg readings from his dario meter compared to the bg readings from his dexcom meter and his other non-dario meter.Due to the above, the user reported that he brought his dario meter with him to the doctor in order to compare his bg readings with the doctor's meter.

Brand Name
DARIO BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
GLUCOMETER
Manufacturer (Section D)
LABSTYLE INNOVATIONS LTD
5 tarshish st.
north industrial park
caesarea, 30798 21
IS  3079821
Manufacturer Contact
5 tarshish st.
north industrial park
caesarea, 30798-21
MDR Report Key20155897
Report Number3010606081-2024-00054
Device Sequence Number17202711
Product Code NBW
UDI-Device Identifier00850065006253
UDI-Public850065006253
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K150817
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number2104301
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale